International Journal of Mathematics Research (IJMR)

 

Volume 4, Number 4 (2012)

 

CONTENTS

 

Dominator Colorings in Bipartite Graphs with Minimum Degree One
pp. 323-326
Author: A. Vijayalekshmi

Uniformly Fuzzy 2-Bounded Linear Operators
pp. 327-331
Authors: Parijat Sinha, Ghanshyam Lal and Divya Mishra

Pathos Jump Graph of a Tree
pp. 333-338
Authors: Venkanagouda M. Goudar, Nagendrappa E. and 3Murali R.

On Total Domination Sets and Polynomials of Paths
pp. 339-348
Authors: A. Vijayan and S. Sanal Kumar

Some Results on Facets for Linear Inequality in 0-1 Variables
349-358
Author: Sashi Bhusan Das

Parametric Quadrature Rules with Mixed Nodes for Approximate Evaluation of Real Definite Integrals
pp. 359-368
Authors: M. Bej, M.K. Hota and Dr. R.N. Das

 

Bäcklund transformation of the (3+1)-dimensional KP equation with self-consistent sources

pp. 369-373
Author: Ye-Peng Sun

 

A Study on Generalized Recurrent Generalized Complex Space Form
pp. 375-381
Authors: M.C. Bharathi and C.S. Bagewadi

 

“Effect of Chlorpyriphos on Cyanobacterial Isolates from Rice Fields of Coastal Areas”
pp. 383-392
Authors: G.V.N.S. Deviram and R. Gyana Prasuna

 

On Lp-Sasakian Manifold

pp. 393-403

Author: Ashiq Hussain Hella

 

A Continuous Time Mathematical Model for Retiring Lecturers in the Nigerian Universities: A Case Study of Nasarawa State University, Keffi, Nigeria
pp. 405-410
Authors: Ndakwo H.S., Muhammad A.Y. and Umar M.A

The Transportation Problem in an Intuitionistic Fuzzy Environment
pp. 411-420
Authors: R. Jahir Hussain and P. Senthil Kumar

Additional Parameter Methods for Second Order Initial Value Problems
pp. 421-429
Author: Sesappa A Rai

Designing of SKIPLOT Sampling Plans with Chain Sampling Plan (ChSP-1) as Reference Plan using Minimum Angle Method
pp. 431-440
Authors: Dr. A.R. Sudamani Ramaswamy and R. Sutharani

Free Convective Flow of Jeffrey Fluid through a Porous Medium Bounded by an Infinite Vertical Porous Plate with Constant Heat Flux under the Effect of Magnetic Field
pp. 441-454
Authors: S. Subramanyam, M. V. Subba Reddy and B. Jayarami Reddy

Eritrea’s Theorem
pp. 455-461
Author: Sied Mohammed Ali

Weakly Compatible Maps Satisfying an Implicit Relation
pp. 463-470
Authors: Anil Rajput, Pradeep Kumar Dwivedi, Archna Jain and Deepratna Mansulkar

An Algorithm for Finding Cube Root
pp. 471-477
Authors: Surjadipta De Sarkar and Prabhat Sarkhel

 

 

[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact